# SDR MASA2014031030986

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 3,954 hours, 3,114 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE DAMAGE TO RT ANTI-ROTATION TAB WHILE PERFORMING LUBRICATION ON TASK 73510 LUBRICATION HORIZONTAL STAB HINGE FITTING & 71142 LUBRICATION OF HORIZONTAL STAB HINGE FITTING COMPLETED TEMPORARY REPAIR IAW CRJ-55-4021, REO 690-55-11-005 & 690-55-11-006, PERMANENT REPAIR IS DUE WITHIN 6000 FLIGHT HOURS.
